Alert archive / New York / River Flood Warnings in 2010

River Flood Warning 49, NWS Albany, NY

March 23, 2010Saratoga County, Washington County, New York

NWS Albany, NY issued this river flood warning at Mar 23, 2010, 5:05 PM EDT for Saratoga County, Washington County, New York. It took effect at Mar 23, 2010, 5:56 PM EDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Mar 23, 2010, 5:05 PM EDT (21:05 UTC)
In effect from
Mar 23, 2010, 5:56 PM EDT
Expired
Mar 24, 2010, 1:39 AM EDT
In force
8 hr
Issued by
NWS Albany, NY
Flood severity
Minor

Counties Saratoga County, NY, Washington County, NY

The radar

The Albany radar (KENX), 77 km from the middle of the area, began a volume at 21:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Hudson River at Fort Edward (FTEN6).

Action stage
24 ft
Minor stage
26 ft
Moderate stage
27 ft
Major stage
29 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 01327750, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

323 
WGUS41 KALY 232105
FLWALY
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE ALBANY NY 
505 PM EDT TUE MAR 23 2010

NYC091-115-240905-
/O.NEW.KALY.FL.W.0049.100323T2156Z-100325T1200Z/
/FTEN6.1.ER.100323T2156Z.100324T0600Z.100325T0600Z.NO/
505 PM EDT TUE MAR 23 2010

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A 

* FLOOD WARNING FOR 
  THE HUDSON RIVER AT FORT EDWARD.
* FROM THIS AFTERNOON UNTIL THURSDAY MORNING.
* AT 4 PM TUESDAY THE STAGE WAS...25.8 FEET. 
* FLOOD STAGE IS 26 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...THE RIVER IS FORECAST TO REACH FLOOD STAGE BY 6 PM 
  TUESDAY AND FORECAST TO CONTINUE TO RISE TO NEAR 26.6 FEET AROUND  
  2 AM WEDNESDAY. THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE 
  AFTER 2 AM THURSDAY.
* IMPACT...AT 27 FEET...WATER FLOODS RIVER ROAD IN NORTHUMBERLAND 
  AND REACHES CAMPS IN LAKE LUZERNE. IT MAY ALSO RESULT IN FLOODING 
  IN STILLWATER.

&& 
 
                  FLD   OBSERVED              FORECAST
                                       8 PM  2 AM  8 AM  2 PM  8 PM
LOCATION         STG   STG  DAY TIME   TUE   WED   WED   WED   WED

HUDSON RIVER
  FORT EDWARD   26.0   25.8 TUE 05 PM  26.4  26.6  26.6  26.5  26.0

$$
1 follow-up statement
108 
WGUS81 KALY 240539
FLSALY
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ALBANY NY 
139 AM EDT WED MAR 24 2010

NYC091-115-240609-
/O.CAN.KALY.FL.W.0049.000000T0000Z-100325T1200Z/
/FTEN6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
139 AM EDT WED MAR 24 2010

THE FLOOD WARNING IS CANCELLED FOR
  THE HUDSON RIVER AT FORT EDWARD.
* AT 12 AM WEDNESDAY THE STAGE WAS 25.7 FEET. 
* FLOOD STAGE IS 26 FEET. 
* IMPACT...AT 25 FEET...THE RIVER GETS CLOSE TO BANKFULL.

&& 
 
                  FLD   OBSERVED              FORECAST
                                       8 AM  2 PM  8 PM  2 AM  8 AM
LOCATION         STG   STG  DAY TIME   WED   WED   WED   THU   THU

HUDSON RIVER
  FORT EDWARD   26.0   25.7 WED 01 AM  25.7  25.6  25.5  25.3  25.1

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this river flood warning went out at Mar 23, 5:00 PM EDT, 5 minutes earlier.

Area forecast discussion, Mar 23, 5:00 PM EDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
500 PM EDT TUE MAR 23 2010

.SYNOPSIS...
THE STORM THAT BROUGHT HEAVY RAINFALL AND SOME FLOODING WILL MOVE TO
THE GULF OF MAINE LATER TONIGHT...AND OFF THE CANADIAN MARITIMES ON
WEDNESDAY. HIGH PRESSURE WILL BRIEFLY BUILD INTO TO OUR SOUTH BY
WEDNESDAY NIGHT INTO EARLY THURSDAY. A COLD FRONT AND DISTURBANCE
WILL APPROACH OUR REGION THURSDAY NIGHT...FOLLOWED BY A SHOT OF
ARCTIC AIR FOR FRIDAY.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
AS 400 PM...RADARS WERE INDICATING SOME REDEVELOPMENT OF SHOWER
ACTIVITY...MAINLY TO THE SOUTH OF ALBANY...BUT ALSO ACROSS SOME OF
OUR HIGHER ELEVATIONS TO THE NORTH AND WEST AS WELL. THE DRY SLOT
THAT BASICALLY SHUT THE STEADY RAIN OFF...WAS NOW GETTING FILLED
BACK IN WITH SOME RESIDUAL MOISTURE. A NEW AREA OF COOLING TYPES WAS
INDICATIVE THAT AN AREA OF LIGHT RAIN. THIS APPEARS TO BE THE RESULT
OF THE LEFT EXIT REGION OF THE NEW SECONDARY JET MAX WITH TOP WINDS
A LITTLE 100 KTS...PRODUCING A COLD CONVEYOR BELT WRAPPED IN AN AREA
OF DEFORMATION.  THIS AREA OF RAIN WILL BE LIGHT AS PWAT VALUES OF
AROUND 0.75 INCHES...WILL GET SHUNNED OFF TO THE EAST AS THE WHOLE
SYSTEM IS VERY PROGRESSIVE (UNLIKE PAST SYSTEMS). BOTTOM LINE...ANY
ADDITIONAL LIGHT RAIN (UNDER A QUARTER OF AN INCH) SHOULD HAVE
LITTLE ADDITIONAL AFFECTS ON OUR WATERSHEDS. THEREFORE...THE FLOOD
WATCH WAS CANCELLED.

EXPECT AREAS OF DRIZZLE...SCATTERED SHOWERS AND THE LIKE TONIGHT
WITH THE MOST RAIN ACROSS OUR SOUTHEASTERN ZONES WHERE UP TO A
QUARTER OF AN INCH OF RAIN COULD FALL.

SOMEWHAT COLDER AIR WILL WRAP IN BEHIND THE STORM AS IT LIFTS FAIRLY
QUICKLY TO THE GULF OF MAINE TONIGHT. TEMPERATURES WERE ALREADY IN
THE 30S ACROSS WESTERN NEW YORK AND THIS COLD AIR WILL MOVE
EASTWARD. SURFACE TEMPERATURES LOOK TO DROP BELOW FREEZING ACROSS
THE MOUNTAINS...AND CLOSER TO THE FREEZING MARK IN THE VALLEY LATER
OVERNIGHT. ANY LEFT OVER SHOWERS WILL TURN TO SNOW...PRIMARILY IN
THE MOUNTAINS. SNOWFALL ACCUMULATIONS LOOK LIKE...MAYBE UP TO A  FEW
INCHES ACROSS PORTIONS OF THE MOUNTAINS...NO MORE THAN A COATING IN
THE VALLEY AREAS.

WENT WITH THE MET/MAV BLEND TONIGHT.
&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY NIGHT/...

SUBSIDENCE IN THE WAKE OF THE STORM WILL PRODUCE FAIRLY RAPID
CLEARING ON WEDNESDAY...ESPECIALLY TO THE LEE OF THE CATSKILLS (MID
HUDSON VALLEY). AT THE SAME...A STEEP PRESSURE GRADIENT ALONG WITH A
DEEP MIXED LAYER WILL LIKELY PRODUCE SOME PRETTY GOOD WIND ACROSS
THE REGION BY AFTERNOON. RIGHT NOW...HOWEVER IT APPEARS THAT THE 30
AGL WINDS ARE AROUND 35KTS...AS WELL AS THE 925 MB WINDS...SO WE
SHOULD STAY JUST BELOW WIND ADVISORY THRESHOLD. HOWEVER...WILL
MENTION THE POSSIBILITY OF HAVE TO ISSUE A WIND ADVISORY IN OUR
HAZARDOUS WEATHER OUTLOOKS (HWO).

WITH THE GOOD MIXING AND INCREASING SUNSHINE...DESPITE H850
TEMPERATURES REMAIN A LITTLE BELOW ZERO...SURFACE TEMPS LOOK TO WARM
UP TO AROUND 50 IN THE CAPITAL REGION...WELL INTO THE 50S MID HUDSON
VALLEY TO LITCHFIELD COUNTY...40S OVER THE HIGHER TERRAIN.

THE WIND LOOKS TO DECOUPLE BY LATE WEDNESDAY NIGHT...MAINLY IN THE
VALLEYS. A BREEZE COULD PERSIST ACROSS THE HILLTOPS. WITH A MAINLY
CLEAR SKY AND LOW DEWPOINTS...TEMPERATURES WILL DROP WELL DOWN TO
NEAR FREEZING IN VALLEY LOCATIONS...20S REMOTE AREAS.

THURSDAY WILL START OUT WITH A GOOD DEAL OF SUNSHINE...BUT CLOUDS
AHEAD OF THE NEXT SYSTEM (OR SYSTEMS) WILL OVERSPREAD THE REGION BY
AFTERNOON. THE LEFTOVER VORTICITY FROM A STORM CURRENTLY IMPACTING
THE FRONT RANGE...COULD COMBINE WITH AN ARCTIC BOUNDARY SLIPPING
SOUTHWARD FROM CANADA. THIS COULD MAKE FOR AN INTERESTING SCENARIO.
SOME MODELS BRING OVER HALF AN INCH OF QPF AND COMBINE IT AIR COLD
ENOUGH TO PRODUCE MOSTLY SNOW. HOWEVER...THE IF THE ARCTIC BOUNDARY
COMES IN BEFORE THE REMNANTS OF LOW PRESSURE CAN MERGE WITH
IT...THE MORE SIGNIFICANT MOISTURE WOULD BE CUT OFF TO THE SOUTH. IF
THE LOW WERE TO COME INTO THE REGION BEFORE THE ARCTIC
FRONT...PRIMARILY RAIN WOULD FALL.

FOR NOW...WENT WITH LESS QPF AND NOT ALL THE COLD UNTIL LATER ON.
THEREFORE...ANY SNOW IN OUR GRIDS MAINLY CONFINE TO THE HIGHER
TERRAIN...WITH UP TO SEVERAL INCHES

WORSE (OR BEST CASE SCENARIO DEPENDING ON YOUR PERSPECTIVE)...WOULD
BE THE POSSIBILITY OF ADVISORY LEVEL SNOW ACCUMULATION...POSSIBLY
REACHING LOW END WARNING THRESHOLD IN THE CATSKILLS. CONFIDENCE
LEVEL IS LESS THAN 30 PERCENT SO NO WATCH ISSUED NOR MENTION IN THE
HWO.

EITHER WAY...A TRUE ARCTIC AIR MASS FOLLOWS ON FRIDAY WITH H850
TEMPERATURES TUMBLING TO BETWEEN -14C TO -17C ACROSS OUR REGION
(SOUTH TO NORTH). EVEN WITH SUNSHINE...THIS WOULD MEAN TEMPERATURES
REMAINING IN THE 30S IN MOST PLACES ON FRIDAY...EXCEPT LOWER 40S IN
OUR MID HUDSON VALLEY/CONNECTICUT AREAS...BUT ONLY 20S ACROSS SOME
OF THE HIGHER MOUNTAINS. THIS WILL THEREFORE END OUR STREAK OF ABOVE
NORMAL DAYS WHICH STARTED BACK ON FEB 14TH AND HAS CONTINUED SINCE
THAT TIME...38 DAYS. AT THIS TIME...THE LAST TIME WE HAD 38 DAYS IN
A ROW ABOVE NORMAL WAS BACK BETWEEN DEC 10TH 2006 TO JAN 16TH 2007.

WITH CLEAR SKY...TEMPERATURES WILL FALL WAY BELOW FREEZING FRIDAY
NIGHT...WELL DOWN INTO THE 20S VALLEY AREAS...TEENS HIGHER TERRAIN
AND OUTLYING REGION.

&&

.LONG TERM /SATURDAY THROUGH MONDAY/...
THE COLD AIR WILL NOT LAST TERRIBLY LONG. HIGH PRESSURE WILL BEGIN
MOVING TO OUR EAST...ALLOWING FOR A SOUTHERLY FLOW OF MILDER
AIR...AIDED BY A STRONG LATE MARCH SUN. TEMPERATURES LOOK TO REBOUND
INTO THE 40S...EXCEPT 30S ACROSS THE HIGHER TERRAIN MAINLY TO THE
NORTH.

IT WILL TURN EVEN MILDER SUNDAY...WITH TEMPERATURES REACHING INTO
THE 50S VALLEY AREAS...40S MOUNTAINS.

AFTER SUNDAY...THE CONFIDENCE IN THE EXTEND DROPS PRECIPITOUSLY. THE
12Z GFS AND 12Z EUROPEAN REMAIN AT ODDS REGARDING THE NEXT SYSTEM TO
IMPACT US. THE GFS INDICATES ANOTHER SURGE OF ARCTIC AIR WILL
ATTEMPT TO MERGE WITH A SOUTHERN STREAM SYSTEM TO BRING SOME SNOW TO
THE REGION...MAINLY SOUTH OF ALBANY. THE EUROPEAN HOWEVER...KEEPS
THE ARCTIC AIR AT BAY...AND ALLOWS THE SOUTHERN STREAM TO STRENGTHEN
WITH NOT AIR COLD AIR TO PRODUCE SNOW. INSTEAD...WE MIGHT BE LOOKING
AT ANOTHER PROLONGED RAIN EVENT. WE FAVORED THE EUROPEAN MODEL SINCE
IT USUALLY IS MORE RELIABLE THAN THE GFS. FOR NOW...WENT WITH 40
POPS OF SHOWERS MONDAY INTO MONDAY NIGHT.

&&

.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
IT LOOKS AS IF MAINLY MVFR CONDITIONS (BUT WITH CIGS BELOW 2000
FEET) WILL PERSIST AT OUR TERMINAL INTO THE EVENING HOURS. THERE
COULD BE ADDITIONAL BOUTS OF DRIZZLE LOWERING CONDITIONS OF IFR BUT
FOR NOW LEFT IT OUT OF THE TAF SINCE IT LOOKS TO TAKE PLACE WELL
UNDER HALF OF THE TIME AND CONFIDENCE LEVEL WAS JUST BELOW 50
PERCENT.

AS THE SFC LOW SHIFTS MORE NORTHEASTWARD...WINDS WILL START TO
BECOME NORTHWESTERLY AND GUSTY. THIS WILL EVENTUALLY ALLOW ENOUGH
MIXING TO RAISE CIGS BACK TO VFR LEVELS BY AFTER MIDNIGHT.

VFR CONDITIONS WILL PREDOMINATE FOR THE LATE NIGHT HOURS INTO
WEDNESDAY WITH SCT-BKN CIGS AROUND 3500-4000 FT. WINDS WILL ESP
BECOME GUSTY DURING THE DAYTIME ON WED...WITH A FEW GUSTS IN EXCESS
OF 30 KTS...MAINLY AT KALB WHERE WINDS WILL FUNNEL DOWN THE MOHAWK
VALLEY.

OUTLOOK...
WED PM...VFR...WINDY.
THU...VFR...NO SIG WX.
THU NIGHT INTO FRI AM...MVFR/IFR...CHC -RA/-SN.
FRI AFTN-SAT...VFR...NO SIG WX.

&&

.FIRE WEATHER...
WITH THE EXCEPTION OF CONNECTICUT...WE EXPECT LITTLE OR NO
ADDITIONAL RAINFALL TONIGHT...WELL UNDER A QUARTER OF AN INCH.
CONNECTICUT AND PERHAPS THE LOWER BERKSHIRES COULD RECEIVE AN
ADDITIONAL QUARTER INCH OR SO OF RAIN. A FEW SNOW FLAKES MIGHT FALL
OVER THE MOUNTAINS LATER.

DRYING CONDITIONS WILL BE NOTED TOMORROW AS THE WIND PICKS UP FROM
THE NORTHWEST...INCREASING 20 FOOT WINDS TO ABOUT 15 MPH...GUSTING
TO 30 MPH IN VALLEY AREAS...UP TO 45 MPH ACROSS THE HIGHER TERRAIN
BY AFTERNOON. RH VALUES WILL DROP TO AROUND 30 PERCENT IN THE MID
HUDSON VALLEY...35-50 PERCENT ELSEWHERE.

A PARTIAL RECOVERY WEDNESDAY NIGHT WITH RH VALUES IN THE 75-90
PERCENT RANGE. THEY WILL DROP TO 35 TO 45 PERCENT RANGE BY THURSDAY
AFTERNOON. THE NEXT CHANCE OF RAIN (OR SNOW) IS THURSDAY NIGHT.

&&

.HYDROLOGY...
WITH THE EXCEPTION OF CONNECTICUT AND PERHAPS THE LOWER
BERKSHIRES...LITTLE OR NO RAIN IS EXPECTED THROUGH TONIGHT. THOSE
TWO AREAS COULD SEE AN ADDITIONAL QUARTER INCH OR SO RAIN THROUGH
THIS EVENING. EVEN SO...WE EXPECT LITTLE OR NO ADDITIONAL RUNOFF AT
THIS POINT AND THEREFORE THE FLOOD WATCH WAS DISCONTINUED.

COLDER AIR WILL FILTER IN CHANGING LINGERING PRECIPITATION TO SNOW
OR FLURRIES TONIGHT. DRY WEATHER IS EXPECTED FOR MID WEEK WITH MORE
PRECIPITATION POSSIBLE THURSDAY NIGHT INTO FRIDAY MORNING...RAIN
AND SNOW. DRY OVER THE WEEKEND WITH HIGH PRESSURE IN
CONTROL...HOWEVER UNSETTLED WEATHER FOR EARLY NEXT WEEK.

PLEASE REFER TO THE WINTER/SPRING FLOOD OUTLOOK /ALBESFALY/ FOR
MORE DETAILS ON THE POTENTIAL FOR SPRING FLOODING.

FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING
OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...
PLEASE VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE
/AHPS/ GRAPHS ON OUR WEBSITE.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NY...NONE.
VT...NONE.

&&

SYNOPSIS...HWJIV
NEAR TERM...HWJIV
SHORT TERM...HWJIV
LONG TERM...HWJIV
AVIATION...FRUGIS
FIRE WEATHER...HWJIV
HYDROLOGY...HWJIV
Hazardous weather outlook, Mar 23, 4:14 PM EDT, 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
414 PM EDT TUE MAR 23 2010

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-241100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE-
WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-
WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
414 PM EDT TUE MAR 23 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN
CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND
SOUTHERN VERMONT.

.DAY ONE...TONIGHT.

NO ADDITIONAL HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

WIND GUSTS ARE EXPECTED TO REACH NEAR 45 MPH FROM THE NORTHWEST
BY TOMORROW AFTERNOON...MAINLY OVER THE MOUNTAINS. IF LATER DATA
INDICATES THE WIND IS EXPECTED TO GUST ANY HIGHER...A WIND
ADVISORY WILL NEEDED FOR A PORTION OF OUR COUNTY WARNING AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Mar 23, 1:55 PM EDT, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
155 PM EDT TUE MAR 23 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 AM     FLOOD            JOHNSBURG               43.52N 73.96W
03/23/2010                   WARREN             NY   COUNTY OFFICIAL

            POSSIBLE BEAVER DAM BREAK ALONG JOHNSON BROOK, WASHED OUT
            A BRIDGE ON HARRINGTON ROAD.

&&

KLIPTON

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 22, 10:21 PM EDTRiver Flood WarningALYUlster15 hr
Mar 22, 11:49 PM EDTRiver Flood WarningALYGreene, Schoharie12 hr
Mar 22, 11:49 PM EDTRiver Flood WarningALYSchoharie26 hr
Mar 23, 12:39 AM EDTAreal Flood AdvisoryALYDutchess6 hr
Mar 23, 12:43 AM EDTRiver Flood WarningALYHamilton24 hr
Mar 23, 1:09 AM EDTRiver Flood WarningALYMontgomery, Schenectady, Schoharie42 hr
Mar 23, 2:55 AM EDTRiver Flood WarningALYSchoharie15 hr
Mar 23, 3:04 AM EDTAreal Flood AdvisoryALYUlster6 hr
Mar 23, 4:16 AM EDTRiver Flood WarningALYUlster8 hr
Mar 23, 4:21 AM EDTRiver Flood WarningALYUlster56 hr
Mar 23, 5:25 AM EDTRiver Flood WarningALYWarren5 days
Mar 23, 5:42 AM EDTRiver Flood WarningALYMontgomery, Schoharie12 hr
Mar 23, 6:00 AM EDTRiver Flood WarningALYMontgomery5 hr
Mar 23, 9:40 AM EDTRiver Flood WarningALYUlster29 hr
Mar 23, 11:32 AM EDTRiver Flood WarningALYWashington7 hr
Mar 23, 11:52 AM EDTAreal Flood AdvisoryALYWarren26 hr
Mar 23, 1:54 PM EDTRiver Flood WarningALYAlbany, Rensselaer, Saratoga30 hr
Mar 23, 4:56 PM EDTRiver Flood WarningALYRensselaer, Saratoga, Washington65 hr
Mar 23, 4:56 PM EDTRiver Flood WarningALYRensselaer, Saratoga65 hr

Nearby

River Flood Warnings in New York, 2010Every river flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.